# SDR IPXA10663051

- Difficulty date: September 27, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T332111
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 955 REAR SPAR BULKHEAD SIDE FITTING FAILSAFE STRAP SKIN ATTACH AREA DAMAGE FOUND AFT FAILSAFE STRAP CUTOFF.   DAMAGE SMOOTHED OUT & REPROTECTED IAW R53-50-36849 & EO B767-5330-40064. BLEND OUT AREA A 0.75" X 2.75" X 0.025", AREA B 2" X 2.5" X 0.095" ORG THICKNESS 0.400". THIS REPAIR IS CLASSIFIED AS MINOR REPAIR. TIME LIMITED TO 15948 TOTAL FLIGHT CYCLES
